Analytic studies and numerical simulations of the generalized Boussinesq equation

Mohamed Ali Hajji, Kamel Al-Khaled

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


The modified Adomian decomposition method is used to solve the generalized Boussinesq equation. The equation commonly describes the propagation of small amplitude long waves in several physical contents. The analytic solution of the equation is obtained in the form of a convergent series with easily computable components. For comparison purposes, a numerical algorithm, based on Chebyshev polynomials, is developed and simulated. Numerical results show that the modified Adomian decomposition method proves to be more accurate and computationally more efficient than the Galerkin-Chebyshev method.

Original languageEnglish
Pages (from-to)320-333
Number of pages14
JournalApplied Mathematics and Computation
Issue number2
Publication statusPublished - Aug 15 2007


  • Boundary-value problems
  • Chebyshev polynomials
  • Decomposition method
  • Numerical simulations
  • Singularly perturbed Boussinesq equation
  • Solitary wave solutions

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Analytic studies and numerical simulations of the generalized Boussinesq equation'. Together they form a unique fingerprint.

Cite this